MathSciNet Relay Station
MathSciNet bibliographic data
MR1322313 46E30 (26D20 46E35)
Talenti, Giorgio Inequalities in rearrangement invariant function spaces. Nonlinear analysis, function spaces and applications, Vol. 5 (Prague, 1994), 177–230, Prometheus, Prague, 1994.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement